# SDR CHQA201000004

- Difficulty date: January 16, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 22,469 hours, 16,505 cycles
- Engine time: 18,761 hours, 13,856 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF FROM KSTL THE CREW RECEIVED A LG AIR/GND FAIL MESSAGE AND AN ENG 1/2 REVERSER DISAGREE MESSAGE.  THE FLIGHT RETURNED TO THE FIELD AND LANDED UNEVENTFULLY.  UPON A VISUAL INSPECTION BY MAINTENANCE OF THE AIR/GROUND SYSTEM IT WAS FOUND THAT THE RT WOW NR 2 PROX SWITCH HAD A CRACKED FACE AND THE CONNECTOR WAS FULL OF WATER.  THE RT WOW NR 1 PROX SWITCH CONNECTOR WAS ALSO FOUND FULL OF WATER AND THE NOSE LANDING GEAR HARNESS CHAFED THROUGH TO THE WIRE, AND THE CONNECTOR CORRODED.  AT THIS TIME THE NOSE LANDING GEAR PROX SWITCH WIRE W019 HARNESS AND NOSE LANDING GEAR PROX SWITCH WERE REPLACED PER EMB AMM 32-63-02-4.  THE RT MLG PROX SWITCH WOW NR 1 AND NR 2 WERE REPLACED AS WELL PER AMM 32-63-01.  THE RT WOW NR 1 AND NR 2 PROX SWITCH CONNECTORS WERE CLEANED AND PROTECTED PER AMM 32-60-00-2 AND THE SYSTEM TESTED.  THE AIR/GROUND SYSTEM PASSED THE OPS TEST AT THIS TIME.  AT THIS TIME AN OPS TEST OF THE REVERSER SYSTEM WAS PERFORMED AND IT CHECKED NORMALLY.  THERE HAVE BEEN NO FURTHER DEFECTS NOTED AT THIS TIME.
